JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANTI-PERIODIC SOLUTIONS FOR HIGHER-ORDER NONLINEAR ORDINARY DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANTI-PERIODIC SOLUTIONS FOR HIGHER-ORDER NONLINEAR ORDINARY DIFFERENTIAL EQUATIONS
Chen, Tai Yong; Liu, Wen Bin; Zhang, Jian Jun; Zhang, Hui Xing;
  PDF(new window)
 Abstract
In this paper, the existence of anti-periodic solutions for higher-order nonlinear ordinary differential equations is studied by using degree theory and some known results are improved to some extent.
 Keywords
higher-order differential equation;anti-periodic solution;Leray-Schauder principle;
 Language
English
 Cited by
1.
ANTI-PERIODIC SOLUTIONS FOR HIGHER-ORDER LIÉENARD TYPE DIFFERENTIAL EQUATION WITH p-LAPLACIAN OPERATOR,;;

대한수학회보, 2012. vol.49. 3, pp.455-463 crossref(new window)
1.
ANTI-PERIODIC SOLUTIONS FOR HIGHER-ORDER LIÉENARD TYPE DIFFERENTIAL EQUATION WITH p-LAPLACIAN OPERATOR, Bulletin of the Korean Mathematical Society, 2012, 49, 3, 455  crossref(new windwow)
2.
Existence of anti-periodic solutions for second-order ordinary differential equations involving the Fučík spectrum, Boundary Value Problems, 2012, 2012, 1, 149  crossref(new windwow)
 References
1.
A. R. Aftabizadeh, S. Aizicovici, and N. H. Pavel, On a class of second-order antiperiodic boundary value problems, J. Math. Anal. Appl. 171 (1992), no. 2, 301-320. crossref(new window)

2.
T. Y. Chen, W. B. Liu, J. J. Zhang, and M. Y. Zhang, Existence of anti-periodic solutions for Lienard equations, J. Math. Study 40 (2007), no. 2, 187-195.

3.
F. Z. Cong, Q. D. Hunang, and S. Y. Shi, Existence and uniqueness of periodic solutions for (2n+1)th-order differential equations, J. Math. Anal. Appl. 241 (2000), no. 1, 1-9. crossref(new window)

4.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.

5.
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, 1952.

6.
B. W. Li and L. H. Huang, Existence of periodic solutions for nonlinear nth order ordinary differential equations, Acta Math. Sinica (Chin. Ser.) 47 (2004), no. 6, 1133-1140.

7.
W. G. Li, Periodic solutions for 2kth order ordinary differential equations with resonance, J. Math. Anal. Appl. 259 (2001), no. 1, 157-167. crossref(new window)

8.
W. B. Liu and Y. Li, Existence of periodic solutions for higher-order Duffing equations, Acta Math. Sinica (Chin. Ser.) 46 (2003), no. 1, 49-56.

9.
J. Mawhin and M. Willem, Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, J. Differential Equations 52 (1984), no. 2, 264-287. crossref(new window)

10.
M. Nakao, Existence of an anti-periodic solution for the quasilinear wave equation with viscosity, J. Math. Anal. Appl. 204 (1996), no. 3, 754-764. crossref(new window)

11.
R. Ortega, Counting periodic solutions of the forced pendulum equation, Nonlinear Anal. 42 (2000), no. 6, Ser. A: Theory Methods, 1055-1062. crossref(new window)

12.
M. A. Pinsky and A. A. Zevin, Oscillations of a pendulum with a periodically varying length and a model of swing, Internat. J. Non-Linear Mech. 34 (1999), no. 1, 105-109. crossref(new window)